# SDR DALA13055791708

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 51,994 hours, 12,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SQUIB TEST PANEL EMERGENCY LT & RT ESCAPE LIGHTS WOULD NOT TEST.  FOUND M961 SQUIB SLIDE BATTERY PACK HAS LOW VOLTAGE.  R & R BATTERY AND CHARGER IAW AMM 767 25-61. OPS CHECKED OK,  PRESS TO TEST OK.  OK FOR SERVICE.
